# SDR USAA2011092600039

- Difficulty date: September 12, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON WEB AT FR20, S23L, Y1590.  REPLACED WEB AT FR20, S23L, Y1590 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D5311439.
